# SDR DHL9780401C

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN CUT OUT AT NOSE WHEEL WELL IS CRACKED.  FABRICATED REPAIR DOUBLER AND INSTALLED PER DRAWING DHL D85330-7251 AND SRM 51-1-21.
